Journal of Mathematics of Kyoto University

Singular hydrodynamical continuations of finite Riemann surfaces

Masakazu Shiba and Keiichi Shibata

Full-text: Open access

Article information

Source
J. Math. Kyoto Univ., Volume 25, Number 4 (1985), 745-755.

Dates
First available in Project Euclid: 17 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1250521021

Digital Object Identifier
doi:10.1215/kjm/1250521021

Mathematical Reviews number (MathSciNet)
MR810977

Zentralblatt MATH identifier
0595.30054

Subjects
Primary: 30F10: Compact Riemann surfaces and uniformization [See also 14H15, 32G15]
Secondary: 30F30: Differentials on Riemann surfaces

Citation

Shiba, Masakazu; Shibata, Keiichi. Singular hydrodynamical continuations of finite Riemann surfaces. J. Math. Kyoto Univ. 25 (1985), no. 4, 745--755. doi:10.1215/kjm/1250521021. https://projecteuclid.org/euclid.kjm/1250521021


Export citation